# SDR DALA2015101406132

- Difficulty date: September 29, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LOWER SKIN  ON MID VANE OF OTBD FLAP AT LT WING.  THE VANE OF OTBD FLAP WAS REPLACED IAW SRM 57-50-14, FIG. 2, SH 2.
